Alert archive / New Mexico / Freeze Warnings in 2014

Freeze Warning 13, NWS Albuquerque, NM

November 3, 2014

NWS Albuquerque, NM issued this freeze warning at Nov 3, 2014, 3:40 PM MST. It took effect at Nov 4, 2014, 3:00 AM MST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2014, 3:40 PM MST (22:40 UTC)
In effect from
Nov 4, 2014, 3:00 AM MST
Expired
Nov 3, 2014, 10:08 PM MST
In force
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WWUS75 KABQ 032240
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
340 PM MST MON NOV 3 2014

...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS PARTS OF THE
RIO GRANDE VALLEY AND EAST CENTRAL PLAINS...

NMZ534-032345-
/O.CAN.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/
QUAY COUNTY-
340 PM MST MON NOV 3 2014

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
FREEZE WATCH. 

IT NOW APPEARS THAT TEMPERATURES WILL STAY ABOVE FREEZING
OVERNIGHT...THUS THE WATCH HAS BEEN CANCELLED.

$$

NMZ518-041200-
/O.UPG.KABQ.HZ.A.0003.141104T1000Z-141104T1600Z/
/O.NEW.KABQ.HZ.W.0007.141104T1000Z-141104T1600Z/
SANTA FE METRO AREA-
340 PM MST MON NOV 3 2014

...HARD FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST
TUESDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...SANTA FE METRO AREA.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING 
  AFTER MIDNIGHT TONIGHT WITH A HARD FREEZE POSSIBLE IN SOME 
  LOCATIONS EARLY TUESDAY MORNING. TEMPERATURES WILL RISE ABOVE 
  FREEZING BY MID MORNING TUESDAY. 

* TEMPERATURES...WIDESPREAD READINGS OF 28 TO 30 DEGREES ACROSS
  THE SANTA FE METRO AREA.

* LOCAL IMPACTS...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY
  FREEZE. EXPOSED PIPES MAY BURST...INCLUDING SWAMP COOLER LINES
  THAT HAVE NOT YET BEEN DRAINED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HARD FREEZE WARNING MEANS SEVERAL HOURS OF FREEZING
TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

NMZ519-520-041200-
/O.UPG.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/
/O.NEW.KABQ.FZ.W.0013.141104T1000Z-141104T1600Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
340 PM MST MON NOV 3 2014

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...ALBUQUERQUE METRO AREA AND LOWER RIO GRANDE VALLEY 
  INCLUDING SOCORRO. 

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER
  3 AM MST...AND PERSIST UNTIL MID MORNING TUESDAY.

* TEMPERATURES...WILL BE QUITE VARIABLE ACROSS THE GREATER RIO
  GRANDE VALLEY. WHILE NOT ALL PLACES WILL EXPERIENCE A
  FREEZE...AREAS ALONG THE RIVER AND JUST WEST WILL BE MOST LIKELY
  TO DROP TO 29 TO 32 DEGREES.

* LOCAL IMPACTS...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY
  FREEZE. EXPOSED PIPES MAY BURST...INCLUDING SWAMP COOLER LINES
  THAT HAVE NOT YET BEEN DRAINED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

NMZ532-533-041200-
/O.UPG.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/
/O.NEW.KABQ.FZ.W.0013.141104T1000Z-141104T1600Z/
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
340 PM MST MON NOV 3 2014

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MST TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...EASTERN SAN MIGUEL AND WESTERN GUADALUPE COUNTIES.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING IN 
  SOME LOCATIONS AFTER MIDNIGHT TONIGHT...AND PERSIST UNTIL MID 
  MORNING TUESDAY. 

* TEMPERATURES...AREAS MOST LIKELY TO OBSERVE TEMPERATURES AT OR
  JUST BELOW 32 DEGREES WILL BE ALONG THE RIVER BASINS OF THE
  CONCHAS...GALLINAS...AND PECOS...AS WELL AS EXTREME WESTERN
  GUADALUPE COUNTY.

* LOCAL IMPACTS...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY
  FREEZE. EXPOSED PIPES MAY BURST...INCLUDING SWAMP COOLER LINES
  THAT HAVE NOT YET BEEN DRAINED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$
1 follow-up statement
498 
WWUS75 KABQ 040508
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1008 PM MST MON NOV 3 2014

...FREEZING TEMPERATURES EXPECTED TONIGHT MAINLY IN AND NEAR THE
SANTA FE METRO AREA...

NMZ519-520-532-533-040615-
/O.CAN.KABQ.FZ.W.0013.141104T1000Z-141104T1600Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
1008 PM MST MON NOV 3 2014

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
FREEZE WARNING. ENOUGH ADDITIONAL CLOUDS ARE EXPECTED ACROSS THE
AREA THAT MOST LOCALES SHOULD SEE ABOVE FREEZING MINIMUM
TEMPERATURES. A FEW LOCALITIES ACROSS THE LOWEST IMMEDIATE VALLEY
AREAS AND POSSIBLY FAR WESTERN PORTIONS OF THESE PREVIOUSLY WARNED
AREAS MAY STILL SEE TEMPERATURES REACH NEAR 30 TO 32 DEGREES...BUT
A WIDESPREAD FREEZE IS NOT LONGER EXPECTED.


$$

NMZ518-041300-
/O.CON.KABQ.HZ.W.0007.141104T1000Z-141104T1600Z/
SANTA FE METRO AREA-
1008 PM MST MON NOV 3 2014

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MST
TUESDAY...

* LOCATION...SANTA FE METRO AREA.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER
  MIDNIGHT TONIGHT WITH A HARD FREEZE POSSIBLE IN SOME LOCATIONS
  EARLY TUESDAY MORNING. TEMPERATURES WILL RISE ABOVE FREEZING BY
  MID MORNING TUESDAY.

* TEMPERATURES...WIDESPREAD READINGS OF 28 TO 32 DEGREES ACROSS
  THE SANTA FE METRO AREA.

* LOCAL IMPACTS...TENDER VEGETATION AND ANIMAL DRINKING WATER 
  MAY FREEZE. EXPOSED PIPES MAY BURST...INCLUDING SWAMP COOLER 
  LINES THAT HAVE NOT YET BEEN DRAINED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HARD FREEZE WARNING MEANS SEVERAL HOURS OF FREEZING
TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

43

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at Nov 3, 3:10 PM MST, 30 minutes earlier.

Area forecast discussion, Nov 3, 3:10 PM MST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MST MON NOV 3 2014

.SYNOPSIS...
A TROUGH OF LOW PRESSURE FROM THE PACIFIC CONTINUES TO IMPACT
PORTIONS OF NEW MEXICO. THE SOUTH CENTRAL TO SOUTHEAST AND EAST
CENTRAL PARTS OF NEW MEXICO ARE STILL OBSERVING BOUTS OF SHOWERS
AND THUNDERSTORMS WHILE A SLOW CLEARING TREND HAS BEGUN OVER MOST
OTHER AREAS WITHIN THE STATE. AS THESE SHOWERS AND THUNDERSTORMS
PERIODICALLY IMPACT THE SOUTHEASTERN QUADRANT OF THE
STATE...TEMPERATURES WILL REMAIN BELOW AVERAGE WITH ANOTHER SURGE
OF COLD AIR ARRIVING INTO EASTERN PARTS OF THE STATE TONIGHT. THIS
WILL LEAD TO FREEZING TEMPERATURES IN SOME PARTS OF THE STATE
TONIGHT THROUGH EARLY TUESDAY MORNING. SHOWERS AND THUNDERSTORMS
WILL NOT FULLY EXIT THE STATE UNTIL TUESDAY NIGHT. AFTER ANOTHER
CHILLY MORNING WEDNESDAY THE DAYTIME HIGHS SHOULD CLIMB BACK UP TO
NORMAL FOR EARLY NOVEMBER WITH ABOVE NORMAL READINGS REACHED BY
THURSDAY AND FRIDAY.

&&

.DISCUSSION...A COUPLE OF LOBES OF VORTICITY ARE CLEARLY VISIBLE
ON SATELLITE IMAGERY...ONE EJECTING NORTHEASTWARD INTO THE
NORTHERN GREAT PLAINS WHILE A SECOND AREA OF PRESSURE FALLS TAKES
SHAPE IN AZ. THIS SECOND AREA OF LOWER PRESSURE IS DEPICTED BY
MODELS AS CLOSING OFF INTO A LOW BRIEFLY BEFORE FINALLY SHIFTING
EASTWARD TUESDAY INTO WEDNESDAY...AND HOPEFULLY MODELS ARE APTLY
HANDLING THE PROGRESSION OF THIS. WAS ORIGINALLY THINKING THAT
POPS MIGHT BE ABLE TO BE REDUCED IN THE SOUTHEASTERN ZONES TONIGHT
INTO TUESDAY...BUT THIS EVOLUTION AND PROGRESSION OF THE LOW MAY
BE OCCURRING SLOWER THAN MODELS WERE PREVIOUSLY PROJECTING. A COLD
FRONT IS SLATED TO DROP DOWN THE EASTERN PLAINS TONIGHT...BUT
COULD EASE FARTHER WESTWARD IF THE UPPER LOW DOES INDEED DEEPEN.
THIS COULD HAVE IMPLICATIONS ON THE CENTRAL VALLEYS AS A MORE
WESTWARD PUSH OF THE FRONT COULD KEEP THINGS BREEZY DOWNSTREAM OF
GAPS/CANYONS...MAKING IT MORE DIFFICULT TO SEE FREEZING
TEMPERATURES. EVEN WITH THIS IN MIND...HAVE OPTED TO UPGRADE
FREEZE WATCHES TO A WARNING FOR ALBUQUERQUE/SOCORRO ZONES...AS WELL
AS THE SANTA ROSA AND EASTERN SAN MIGUEL COUNTY ZONES. WILL ALSO
UPGRADE THE SANTA FE ZONE TO A HARD FREEZE WARNING...BUT WILL DROP
QUAY COUNTY'S WATCH.

LINGERING SHOWERS AND STORMS WILL AGAIN FAVOR THE SOUTHEASTERN
ZONES ON TUESDAY AND TUESDAY NIGHT WHILE TEMPERATURES RUN 5 TO 15
DEGREES BELOW AVERAGE. AS TUESDAY NIGHT UNFOLDS...SOME ADDITIONAL
FREEZE WARNINGS WILL LIKELY BE NEEDED. HAVE DECIDED NOT TO TACK
THESE ONTO CURRENT WATCH/WARNING SET IN ORDER TO KEEP THINGS
SIMPLIFIED. HOPEFULLY THE LACK OF WINDS WILL MAKE IT EASIER TO
DELINEATE WHERE FREEZING TEMPERATURES WILL BE IN CENTRAL TO EAST
CENTRAL ZONES...BUT THE CLOUD COVER IN THE SOUTHEASTERN ZONES
COULD STILL PROVE TO BE CHALLENGING TUESDAY NIGHT.

BY WEDNESDAY THE REMNANTS OF THE LOW ARE SHOWN TO MIGRATE TOWARD
THE BIG BEND AREA OF TX...KEEPING DRY AND TRANQUIL CONDITIONS OVER
NM. DAYTIME HIGHS WILL RISE TO CLIMATOLOGICAL VALUES...AND MOSTLY
CLEAR SKIES WILL PREVAIL. A WEAK WIND SHIFT IS SHOWN TO ENTER THE
NORTHEASTERN PLAINS WEDNESDAY...BUT SHOULD NOT IMPACT TEMPERATURES
MUCH. INTO THURSDAY AND FRIDAY...TEMPERATURES WILL RISE ABOVE
NORMAL...AND THE NEXT FEATURE OF INTEREST WILL BE A CLIPPER THAT
MIGHT BRING SOME MOISTURE AND COOLER TEMPERATURES INTO
NORTHEASTERN NM ON SATURDAY. ANY PRECIPITATION APPEARS TO BE
MINIMAL AT THIS TIME. FROM HERE FORECAST MODELS ARE SHOWING
DIFFERING SOLUTIONS FOR THE EARLY TO MIDDLE OF NEXT WEEK.

52

&&

.FIRE WEATHER...
CLOUDS...SHOWERS AND A FEW THUNDERSTORMS WILL PERSIST OVER THE
SOUTHEAST THIRD TO HALF OF NEW MEXICO INTO TUESDAY. MODELS STILL
SEEM TO BE HAVING DIFFERENCES OF OPINIONS WHETHER OR NOT THE
REMAINING ENERGY IN THE UPPER TROUGH WILL END UP BECOMING A CLOSED
LOW OVER EASTERN ARIZONA/WESTERN NEW MEXICO OR NOT...AND HOW LONG IT
MIGHT REMAIN INTACT AS IT SAGS SOUTHWARD. IN ADDITION...A COLD FRONT
OVER SOUTHEAST COLORADO THIS AFTERNOON WILL PLUNGE SOUTH INTO THE
EASTERN PLAINS THIS EVENING. FOR NOW...HRRR AND RUC SHOW THE LOW
LEVEL GRADIENT REMAINING NORTH TO SOUTH DURING THE EVENING...BUT IF
THE LOW CLOSES OFF TO OUR WEST...IT MIGHT HELP SHIFT THE LOW LEVEL
GRADIENT TO A MORE EAST TO WEST ORIENTATION...AND ALLOW FOR MORE OF
AN EAST WIND INTO THE RGV...AS WELL AS A MODEST INCREASE IN DEW
POINTS...MORE THAN WHAT MODELS NOW INDICATING. AN INCREASE IN MT TOP
LEVEL MOISTURE ALSO A POSSIBILITY SO THERE MAY BE AN INCREASE IN
CLOUD COVER OVER PORTIONS OF CENTRAL NM DURING THE OVERNIGHT HRS.

IN ANY EVENT...CLOUDS AND CONVECTION SHOULD DIMINISH AS TUESDAY
PROGRESSES INTO TUESDAY NIGHT...WITH DRY WEATHER FOR THE REST OF THE
WORK WEEK AND INTO THE WEEKEND AS NORTHERN AND CENTRAL NM REMAIN
UNDER NORTHWEST FLOW ALOFT. HIGHS TUESDAY WILL RANGE FROM AROUND 5
TO 15 DEGREES BELOW AVERAGE AND LOWS TUESDAY NIGHT WILL BE NEAR TO
BELOW AVERAGE...BEFORE TEMPERATURES MODERATE TO ABOVE AVERAGE VALUES
WEDNESDAY THROUGH FRIDAY. SOUTHWEST BREEZES MAY PICK UP THURSDAY
AFTERNOON DUE TO A LEE SURFACE TROUGH AND STRENGTHEN A BIT FRIDAY IN
ADVANCE OF A DRY COLD FRONT FRIDAY NIGHT. THIS WILL RESULT IN AROUND
5 TO 10 DEGREES OF COOLING SATURDAY CENTRAL AND EAST...BUT
TEMPERATURES REBOUND SUNDAY AS ANOTHER LEE TROUGH DEVELOPS. DRY
WEATHER LOOKS TO PERSIST INTO EARLY NEXT WEEK BEFORE MODELS SUGGEST
A MORE ACTIVE PATTERN COULD EVENTUALLY DEVELOP.

AS THE UPPER RIDGE BUILDS INTO THE GREAT BASIN AND NORTHWEST WINDS
ALOFT WEAKEN ACROSS NM...VENTILATION WILL BECOME POOR OVER THE NORTH
TUESDAY...OVER MOST OF THE CENTRAL AND EAST WEDNESDAY...AND OVER
MUCH OF THE CENTRAL AND WEST THURSDAY AND FRIDAY.  OVERNIGHT RH
RECOVERIES SHOULD BE GOOD OR BETTER THROUGH FRIDAY...AND WITH SOME
LOCALIZED EXCEPTIONS...MIN RH VALUES ARE FORECAST TO BE 15 PERCENT
OR GREATER.

&&

.AVIATION...
18Z TAF CYCLE
UPPER TROF TO MOVE SLOWLY SEWD OVER NEW MEXICO NEXT 12 HRS. BEST
MOISTURE WILL LINGER OVER SOUTHEAST THIRD TO HALF OF THE STATE
WITH BEST CHANCES FOR SHOWERS AND STORMS SOUTH OF A KTCS TO KTCC
LINE. LOCAL IFR TO MVFR CIGS IN THIS AREA WITH MT OBSCURATIONS TO
PERSIST. COLD FRONT WITH ABRUPT NORTHERLY WIND SHIFT DOWN THE
EASTERN PLAINS AFT 00Z...WITH POTENTIAL FOR A LIGHT TO MODERATE
EAST WIND INTO THE RGV AFT 03Z. AN AREA OF MT TOP TO MID LIVEL
CLOUDINESS COULD DEVELOP 03Z-08Z OVER CENTRAL NM AS WELL BUT IS
EXPECTED TO CLEAR BY 04/18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  26  53  26  61 /   0   0   0   0
DULCE...........................  21  54  18  60 /   0   0   0   0
CUBA............................  24  52  22  59 /   0   0   0   0
GALLUP..........................  20  54  18  62 /   0   0   0   0
EL MORRO........................  22  51  20  56 /   0   0   0   0
GRANTS..........................  22  53  17  59 /   0   0   0   0
QUEMADO.........................  24  52  22  57 /   0   0   0   0
GLENWOOD........................  28  63  28  67 /   0   0   0   0
CHAMA...........................  17  50  18  57 /  10   0   0   0
LOS ALAMOS......................  28  50  28  56 /  10   0   0   0
PECOS...........................  27  48  27  57 /  10   0   0   0
CERRO/QUESTA....................  21  50  16  57 /   5   0   0   0
RED RIVER.......................  17  41  13  49 /  20   0   0   0
ANGEL FIRE......................  13  47   9  55 /  20   5   0   0
TAOS............................  23  51  18  57 /   5   0   0   0
MORA............................  24  47  22  58 /  20   5   0   0
ESPANOLA........................  29  55  22  63 /   5   0   0   0
SANTA FE........................  28  49  29  57 /   5   0   0   0
SANTA FE AIRPORT................  29  52  29  60 /   5   0   0   0
ALBUQUERQUE FOOTHILLS...........  36  53  32  61 /  10   0   0   0
ALBUQUERQUE HEIGHTS.............  38  55  36  63 /   5   0   0   0
ALBUQUERQUE VALLEY..............  32  57  27  65 /   5   0   0   0
ALBUQUERQUE WEST MESA...........  30  57  28  65 /   0   0   0   0
LOS LUNAS.......................  30  57  30  64 /  10   0   0   0
RIO RANCHO......................  32  56  32  64 /   5   0   0   0
SOCORRO.........................  34  59  33  66 /  10   5   0   0
SANDIA PARK/CEDAR CREST.........  30  51  29  58 /  10   0   0   0
TIJERAS.........................  32  52  31  60 /  10   0   0   0
MORIARTY/ESTANCIA...............  27  54  24  62 /  10   5   0   0
CLINES CORNERS..................  27  47  28  60 /  10  10   0   0
GRAN QUIVIRA....................  30  51  30  59 /  20  10   5   0
CARRIZOZO.......................  36  54  31  62 /  40  20   5   0
RUIDOSO.........................  32  50  28  60 /  50  30  10   0
CAPULIN.........................  24  51  23  58 /   5   0   0   0
RATON...........................  25  52  25  62 /   5   0   0   0
SPRINGER........................  26  53  24  63 /   5   0   0   0
LAS VEGAS.......................  24  48  25  61 /   5   0   0   0
CLAYTON.........................  30  54  35  65 /   5   0   0   0
ROY.............................  29  52  31  64 /   5   5   0   0
CONCHAS.........................  36  57  32  68 /  10   5   5   0
SANTA ROSA......................  35  53  32  66 /  10  10   5   0
TUCUMCARI.......................  37  57  30  69 /  20  20  10   0
CLOVIS..........................  37  50  34  65 /  60  40  20   5
PORTALES........................  39  50  33  65 /  60  40  30   5
FORT SUMNER.....................  39  54  32  66 /  40  30  20   5
ROSWELL.........................  47  57  34  65 /  60  40  30   5
PICACHO.........................  39  50  32  62 /  60  40  20   5
ELK.............................  36  48  32  58 /  60  40  20   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 3 AM TO 9 AM MST TUESDAY FOR THE FOLLOWING
ZONES...NMZ519-520-532-533.

HARD FREEZE WARNING FROM 3 AM TO 9 AM MST TUESDAY FOR THE FOLLOWING
ZONES...NMZ518.

&&

52
Hazardous weather outlook, Nov 3, 5:53 AM MST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
553 AM MST MON NOV 3 2014

NMZ501>540-041300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
553 AM MST MON NOV 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE FIRST FREEZE OF THE SEASON WILL BE POSSIBLE LATE TONIGHT INTO
TUESDAY MORNING IN THE MIDDLE AND LOWER RIO GRANDE VALLEY...AND ACROSS
PARTS OF THE EAST CENTRAL PLAINS. A HARD FREEZE MAY OCCUR IN SANTA FE. SEE
THE LATE FREEZE OR HARD FREEZE WATCH OR WARNING FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FREEZING LOW TEMPERATURES SHOULD BECOME MORE WIDESPREAD EAST OF
THE CENTRAL MOUNTAIN CHAIN EARLY WEDNESDAY MORNING...POSSIBLY
SPREADING AS FAR SOUTH AS CHAVES COUNTY. IN ADDITION...FREEZING
TEMPERATURES WILL AGAIN BE POSSIBLE IN THE MIDDLE AND LOWER RIO
GRANDE VALLEY. THE UPPER TULAROSA VALLEY MAY ALSO EXPERIENCE A FREEZE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 5:02 PM MSTSpecial Weather StatementABQGuadalupe43 min
Nov 2, 5:18 PM MSTSpecial Weather StatementABQHarding27 min
Nov 2, 5:51 PM MSTSpecial Weather StatementABQValencia39 min
Nov 2, 7:20 PM MSTSpecial Weather StatementABQQuay30 min
Nov 2, 8:46 PM MSTSpecial Weather StatementABQGuadalupe44 min
Nov 3, 3:40 PM MSTHard Freeze WarningABQ17 hr

Nearby

Freeze Warnings in New Mexico, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.